Volume 24, Issue 4
Jacobi Pseudospectral Method for Fourth Order Problems

Zheng-su Wan, Ben-yu Guo & Zhong-qing Wang

DOI:

J. Comp. Math., 24 (2006), pp. 481-500

Published online: 2006-08

Preview Full PDF 172 1695
Export citation
  • Abstract

In this paper, we investigate Jacobi pseudospectral method for fourth order problems. We establish some basic results on the Jacobi-Gauss-type interpolations in non-uniformly weighted Sobolev spaces, which serve as important tools in analysis of numerical quadratures, and numerical methods of differential and integral equations. Then we propose Jacobi pseudospectral schemes for several singular problems and multiple-dimensional problems of fourth order. Numerical results demonstrate the spectral accuracy of these schemes, and coincide well with theoretical analysis.

  • Keywords

Jacobi pseudospectral method Differential equations of fourth order Singular problems

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-24-481, author = {}, title = {Jacobi Pseudospectral Method for Fourth Order Problems}, journal = {Journal of Computational Mathematics}, year = {2006}, volume = {24}, number = {4}, pages = {481--500}, abstract = { In this paper, we investigate Jacobi pseudospectral method for fourth order problems. We establish some basic results on the Jacobi-Gauss-type interpolations in non-uniformly weighted Sobolev spaces, which serve as important tools in analysis of numerical quadratures, and numerical methods of differential and integral equations. Then we propose Jacobi pseudospectral schemes for several singular problems and multiple-dimensional problems of fourth order. Numerical results demonstrate the spectral accuracy of these schemes, and coincide well with theoretical analysis. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8769.html} }
TY - JOUR T1 - Jacobi Pseudospectral Method for Fourth Order Problems JO - Journal of Computational Mathematics VL - 4 SP - 481 EP - 500 PY - 2006 DA - 2006/08 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8769.html KW - Jacobi pseudospectral method KW - Differential equations of fourth order KW - Singular problems AB - In this paper, we investigate Jacobi pseudospectral method for fourth order problems. We establish some basic results on the Jacobi-Gauss-type interpolations in non-uniformly weighted Sobolev spaces, which serve as important tools in analysis of numerical quadratures, and numerical methods of differential and integral equations. Then we propose Jacobi pseudospectral schemes for several singular problems and multiple-dimensional problems of fourth order. Numerical results demonstrate the spectral accuracy of these schemes, and coincide well with theoretical analysis.
Zheng-su Wan, Ben-yu Guo & Zhong-qing Wang. (1970). Jacobi Pseudospectral Method for Fourth Order Problems. Journal of Computational Mathematics. 24 (4). 481-500. doi:
Copy to clipboard
The citation has been copied to your clipboard